# SDR CA091023001

- Difficulty date: August 29, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 25,168 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 04820208
- Condition: Broken
- Location: Aileron
- Part time: 1,155 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE COMPLETION OF ENGINEERING SERVICE ALERT 120105-01A INSPECTION OF AILERON POSTITION SENSORS, THE CABLE BETWEEN THE SENSOR AND THE AILERON WAS FOUND BROKEN. SENSOR REPLACED AND SYSTEM FUNCTION CHECKED SERVICEABLE. THIS SERVICE ALERT APPLIES TO ALL ATR 42 AIRCRAFT, WHICH HAVE STC ST01310NY FDR ENHANCED PARAMETERS.  (TC# 20091023001)
